Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Complex scaling and the distribution of scattering poles


Authors: Johannes Sjöstrand and Maciej Zworski
Journal: J. Amer. Math. Soc. 4 (1991), 729-769
MSC: Primary 35P25; Secondary 35B20, 58G25
DOI: https://doi.org/10.1090/S0894-0347-1991-1115789-9
MathSciNet review: 1115789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35P25, 35B20, 58G25

Retrieve articles in all journals with MSC: 35P25, 35B20, 58G25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1115789-9
Article copyright: © Copyright 1991 American Mathematical Society